# SDR TRBA2006053

- Difficulty date: July 22, 2006
- Submitted: October 11, 2006
- Operation: Air carrier
- Aircraft: N270AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 270
- Engine: Pwa PW124B
- System (JASC): 7700 · Engine Indicating System
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE TORQUE FLUCTUATED BETWEEN 10-60 PERCENT.  NO ELECTRONIC ENGINE CONTROL (EEC) FAULT.  PROP RPM DROPPED TO ABOUT 71 PERCENT MOMENTARILY.  AIRCRAFT RETURNED TO MIAMI AND DECLARED EMERGENCY LANDING.  GENERAL INSPECTION OF TORQUE SENSORS CONDUCTED AND NO DISCREPANCY FOUND.  ALSO, INSPECTED TORQUE SENSOR WIRING AND FOUND SATISFACTORY.  AIRCRAFT RELEASED FOR A FUNCTIONAL CHECK FLIGHT AND PASSED WITHOUT FURTHER PROBLEM.  (M)
